Alert archive / California / Wind Advisories in 2007
Wind Advisory 10, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Feb 25, 2007, 7:30 AM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Feb 25, 2007, 10:00 AM PST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2007, 7:30 AM PST (15:30 UTC)
- In effect from
- Feb 25, 2007, 10:00 AM PST
- Expired
- Feb 26, 2007, 6:05 PM PST
- In force
- 32 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 15:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 3.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1556 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 251530 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 730 AM PST SUN FEB 25 2007 ...DEEPENING SURFACE LOW PRESSURE OVER NEVADA WILL COMBINE WITH INCREASING WINDS ALOFT TO PRODUCE STRONG AND GUSTY WESTERLY WINDS OVER THE HIGHER TERRAIN IN THE MOUNTAINS AND ADJACENT DESERTS TODAY THROUGH WEDNESDAY. WINDS WILL INCREASE RAPIDLY TODAY...AND REMAIN STRONG THROUGH WEDNESDAY. A HIGH WIND WATCH MAY BE NEEDED FOR TUESDAY AS A STRONGER JET STREAM ADVANCES OVER THE AREA FROM THE NORTHWEST... CAZ055-060-252330- /O.NEW.KSGX.WI.Y.0010.070225T1800Z-070301T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 730 AM PST SUN FEB 25 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST WEDNESDAY. AREAS OF WEST WINDS INCREASING TO 30 TO 40 MPH WITH LOCAL GUSTS TO NEAR 55 MPH THIS AFTERNOON. THE WINDS MAY DECREASE SLIGHTLY OVERNIGHT...BUT WILL STRENGTHEN AGAIN ON MONDAY AND CONTINUE THROUGH WEDNESDAY. DESERT AREAS MAY EXPERIENCE PERIODS OF REDUCED VISIBILITY IN BLOWING SAND WHERE VERY STRONG GUSTS ASSOCIATED WITH MOUNTAIN WAVES SURFACE AT TIMES DOWNWIND OF THE HIGHER PEAKS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ056-061-252330- /O.NEW.KSGX.WI.Y.0010.070225T1800Z-070301T0600Z/ RIVERSIDE COUNTY MOUNTAINS-COACHELLA VALLEY- 730 AM PST SUN FEB 25 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST WEDNESDAY. WEST WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH THIS AFTERNOON. WINDS WILL BE STRONGEST OVER THE HIGHER TERRAIN AND THROUGH THE BANNING PASS...INCLUDING MAINLY NORTHERN PORTIONS OF THE COACHELLA VALLEY. THE WINDS MAY DECREASE SLIGHTLY OVERNIGHT... BUT WILL STRENGTHEN AGAIN ON MONDAY AND CONTINUE THROUGH WEDNESDAY. DESERT AREAS MAY EXPERIENCE PERIODS OF REDUCED VISIBILITY IN BLOWING SAND WHERE VERY STRONG GUSTS ASSOCIATED WITH MOUNTAIN WAVES SURFACE AT TIMES DOWNWIND OF THE HIGHER PEAKS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ058-062-252330- /O.NEW.KSGX.WI.Y.0010.070225T1800Z-070301T0600Z/ SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS- 730 AM PST SUN FEB 25 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST WEDNESDAY. WEST WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH THIS AFTERNOON. WINDS WILL BE STRONGEST OVER THE HIGHER TERRAIN. THE WINDS MAY DECREASE SLIGHTLY OVERNIGHT...BUT WILL STRENGTHEN AGAIN ON MONDAY AND CONTINUE THROUGH WEDNESDAY. DESERT AREAS MAY EXPERIENCE PERIODS OF REDUCED VISIBILITY IN BLOWING SAND WHERE VERY STRONG GUSTS ASSOCIATED WITH MOUNTAIN WAVES SURFACE AT TIMES DOWNWIND OF THE HIGHER PEAKS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JAD
4 follow-up statements
000 WWUS76 KSGX 260315 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 715 PM PST SUN FEB 25 2007 ...DEEPENING SURFACE LOW PRESSURE OVER NEVADA WILL COMBINE WITH INCREASING WINDS ALOFT TO PRODUCE STRONG AND GUSTY WESTERLY WINDS OVER THE HIGHER TERRAIN IN THE MOUNTAINS AND ADJACENT DESERTS TODAY THROUGH WEDNESDAY. WINDS WILL INCREASE RAPIDLY TODAY...AND REMAIN STRONG THROUGH WEDNESDAY. A HIGH WIND WATCH MAY BE NEEDED FOR TUESDAY AS A STRONGER JET STREAM ADVANCES OVER THE AREA FROM THE NORTHWEST... CAZ055-060-261200- /O.CON.KSGX.WI.Y.0010.000000T0000Z-070301T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 715 PM PST SUN FEB 25 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST WEDNESDAY. AREAS OF WEST WINDS INCREASING TO 30 TO 40 MPH WITH LOCAL GUSTS TO NEAR 55 MPH EARLY THIS EVENING. THE WINDS MAY DECREASE SLIGHTLY OVERNIGHT...BUT WILL STRENGTHEN AGAIN ON MONDAY AND CONTINUE THROUGH WEDNESDAY. DESERT AREAS MAY EXPERIENCE PERIODS OF REDUCED VISIBILITY IN BLOWING SAND AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ056-061-261200- /O.CON.KSGX.WI.Y.0010.000000T0000Z-070301T0600Z/ RIVERSIDE COUNTY MOUNTAINS-COACHELLA VALLEY- 715 PM PST SUN FEB 25 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST WEDNESDAY. WEST WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH THIS AFTERNOON. WINDS WILL BE STRONGEST OVER THE HIGHER TERRAIN AND THROUGH THE BANNING PASS...INCLUDING MAINLY NORTHERN PORTIONS OF THE COACHELLA VALLEY. THE WINDS MAY DECREASE SLIGHTLY OVERNIGHT... BUT WILL STRENGTHEN AGAIN ON MONDAY AND CONTINUE THROUGH WEDNESDAY. DESERT AREAS MAY EXPERIENCE PERIODS OF REDUCED VISIBILITY IN BLOWING SAND AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ058-062-261200- /O.CON.KSGX.WI.Y.0010.000000T0000Z-070301T0600Z/ SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS- 715 PM PST SUN FEB 25 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST WEDNESDAY. WEST WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH THIS AFTERNOON. WINDS WILL BE STRONGEST OVER THE HIGHER TERRAIN. THE WINDS MAY DECREASE SLIGHTLY OVERNIGHT...BUT WILL STRENGTHEN AGAIN ON MONDAY AND CONTINUE THROUGH WEDNESDAY. DESERT AREAS MAY EXPERIENCE PERIODS OF REDUCED VISIBILITY IN BLOWING SAND AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SMALL
000 WWUS76 KSGX 261003 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 203 AM PST MON FEB 26 2007 ...A DEEPENING SURFACE LOW PRESSURE SYSTEM OVER NEVADA WILL COMBINE WITH INCREASING WINDS ALOFT TO PRODUCE VERY STRONG GUSTY WEST WINDS OVER THE HIGHER TERRAIN IN THE MOUNTAINS AND DESERTS TODAY THROUGH WEDNESDAY. WINDS WILL INCREASE RAPIDLY TODAY...AND REMAIN STRONG THROUGH WEDNESDAY. TWO JET STREAMS WILL MERGE LATE TONIGHT THROUGH TUESDAY MORNING CAUSING VERY STRONG WINDS ALOFT AND DOWN TO THE MOUNTAINS AND DESERTS. THE FLOW BETWEEN THE TWO JETS WILL INCREASE AS THEY BEGIN TO MERGE THIS EVENING PROMPTING A HIGH WIND WARNING BEGINNING THIS EVENING. WINDS WILL BECOME STRONGEST TUESDAY MORNING. CAZ055-060-261800- /O.NEW.KSGX.HW.W.0005.070227T0200Z-070301T0600Z/ /O.EXT.KSGX.WI.Y.0010.000000T0000Z-070227T0200Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 203 AM PST MON FEB 26 2007 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 PM PST WEDNESDAY... ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 PM PST WEDNESDAY. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. AREAS OF WEST WINDS 30 TO 40 MPH WITH LOCAL GUSTS TO NEAR 55 MPH TODAY. THE WINDS WILL BECOME EVEN STRONGER THIS EVENING AND CONTINUE THROUGH WEDNESDAY WITH AREAS OF WINDS 45 TO 55 MPH WITH GUSTS TO 75 MPH. DESERT AREAS MAY EXPERIENCE PERIODS OF REDUCED VISIBILITY IN BLOWING SAND AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ056-061-261800- /O.NEW.KSGX.HW.W.0005.070227T0200Z-070301T0600Z/ /O.EXT.KSGX.WI.Y.0010.000000T0000Z-070227T0200Z/ RIVERSIDE COUNTY MOUNTAINS-COACHELLA VALLEY- 203 AM PST MON FEB 26 2007 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 PM PST WEDNESDAY... ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 PM PST WEDNESDAY. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. WEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH TODAY. WINDS WILL BE STRONGEST OVER THE HIGHER TERRAIN AND THROUGH THE BANNING PASS...INCLUDING MAINLY NORTHERN PORTIONS OF THE COACHELLA VALLEY. THE WINDS WILL BECOME EVEN STRONGER THIS EVENING AND CONTINUE THROUGH WEDNESDAY WITH AREAS OF WINDS 40 TO 50 MPH WITH GUSTS TO 70 MPH. DESERT AREAS MAY EXPERIENCE PERIODS OF REDUCED VISIBILITY IN BLOWING SAND AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ058-062-261800- /O.NEW.KSGX.HW.W.0005.070227T0200Z-070301T0600Z/ /O.EXT.KSGX.WI.Y.0010.000000T0000Z-070227T0200Z/ SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS- 203 AM PST MON FEB 26 2007 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 PM PST WEDNESDAY... ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 PM PST WEDNESDAY. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. WEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH TODAY. WINDS WILL BE STRONGEST OVER THE HIGHER TERRAIN. THE WINDS WILL BECOME EVEN STRONGER THIS EVENING AND CONTINUE THROUGH WEDNESDAY WITH AREAS OF WINDS 40 TO 50 MPH WITH GUSTS TO 70 MPH. DESERT AREAS MAY EXPERIENCE PERIODS OF REDUCED VISIBILITY IN BLOWING SAND AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WHITLOW
000 WWUS76 KSGX 261757 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 957 AM PST MON FEB 26 2007 ...A DEEPENING SURFACE LOW PRESSURE SYSTEM OVER NEVADA WILL COMBINE WITH INCREASING WINDS ALOFT TO PRODUCE VERY STRONG GUSTY WEST WINDS OVER THE HIGHER TERRAIN IN THE MOUNTAINS...AND DESERTS TODAY THROUGH WEDNESDAY. WINDS WILL INCREASE RAPIDLY TODAY...AND REMAIN STRONG THROUGH WEDNESDAY. CAZ055-060-270200- /O.CON.KSGX.HW.W.0005.070227T0200Z-070301T0600Z/ /O.CON.KSGX.WI.Y.0010.000000T0000Z-070227T0200Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 957 AM PST MON FEB 26 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 PM PST WEDNESDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A HIGH WIND WARNING WILL BE IN EFFECT FROM 6 PM THIS EVENING TO 10 PM PST WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. AREAS OF WEST WINDS 30 TO 40 MPH WITH LOCAL GUSTS TO NEAR 55 MPH TODAY. THE LOCAL WINDS WILL INCREASE TONIGHT TO 45 TO 55 MPH WITH GUSTS TO 70 MPH. DESERT AREAS MAY EXPERIENCE PERIODS OF REDUCED VISIBILITY IN BLOWING DUST AND SAND AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ056-061-270200- /O.CON.KSGX.HW.W.0005.070227T0200Z-070301T0600Z/ /O.CON.KSGX.WI.Y.0010.000000T0000Z-070227T0200Z/ RIVERSIDE COUNTY MOUNTAINS-COACHELLA VALLEY- 957 AM PST MON FEB 26 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 PM PST WEDNESDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 PM PST WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. WEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH TODAY. WINDS WILL BE STRONGEST OVER THE HIGHER TERRAIN AND THROUGH THE BANNING PASS...INCLUDING MAINLY NORTHERN PORTIONS OF THE COACHELLA VALLEY. THE WINDS WILL INCREASE TONIGHT AND CONTINUE THROUGH WEDNESDAY WITH AREAS OF WINDS TO 40 TO 50 MPH WITH GUSTS TO 60 MPH. DESERT AREAS MAY EXPERIENCE PERIODS OF REDUCED VISIBILITY IN BLOWING DUST AND SAND AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ058-062-270200- /O.CON.KSGX.HW.W.0005.070227T0200Z-070301T0600Z/ /O.CON.KSGX.WI.Y.0010.000000T0000Z-070227T0200Z/ SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS- 957 AM PST MON FEB 26 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 PM PST WEDNESDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 PM PST WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. WEST WINDS 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH TODAY. WINDS WILL BE STRONGEST OVER THE HIGHER TERRAIN. THE WINDS WILL INCREASE TONIGHT...AND CONTINUE THROUGH WEDNESDAY WITH AREAS OF WINDS TO 40 TO 50 MPH WITH GUSTS TO 65 MPH. DESERT AREAS MAY EXPERIENCE PERIODS OF REDUCED VISIBILITY IN BLOWING DUST AND SAND AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WHITLOW/JAD
000 WWUS76 KSGX 270205 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 605 PM PST MON FEB 26 2007 ...A DEEPENING SURFACE LOW PRESSURE SYSTEM OVER NEVADA WILL COMBINE WITH INCREASING WINDS ALOFT TO PRODUCE VERY STRONG GUSTY WEST WINDS OVER THE HIGHER TERRAIN IN THE MOUNTAINS...AND DESERTS TONIGHT THROUGH WEDNESDAY. CAZ058-062-271015- /O.CAN.KSGX.WI.Y.0010.000000T0000Z-070227T0200Z/ /O.CON.KSGX.HW.W.0005.000000T0000Z-070301T0600Z/ SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS- 605 PM PST MON FEB 26 2007 ...WIND ADVISORY IS CANCELLED... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST WEDNESDAY. WEST WINDS WILL INCREASE TONIGHT TO 40 TO 50 MPH WITH GUSTS TO 65 MPH. THE MOUNTAIN RIDGES...PASSES...AND DESERT SLOPES WILL EXPERIENCE THE HIGHEST WINDS. THE ANZA BORREGO DESERT MAY EXPERIENCE PERIODS OF REDUCED VISIBILITY IN BLOWING DUST AND SAND. THESE STRONG WINDS WILL CONTINUE INTO WEDNESDAY NIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ055-060-271015- /O.CAN.KSGX.WI.Y.0010.000000T0000Z-070227T0200Z/ /O.CON.KSGX.HW.W.0005.000000T0000Z-070301T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 605 PM PST MON FEB 26 2007 ...WIND ADVISORY IS CANCELLED... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST WEDNESDAY. THE WEST WINDS WILL INCREASE TONIGHT TO 45 TO 55 MPH WITH GUSTS TO 70 MPH. THE MOUNTAIN RIDGES...PASSES...AND DESERT SLOPES WILL EXPERIENCE THE HIGHEST WINDS. APPLE VALLEY...LUCERNE VALLEY AND JOHNSON VALLEY MAY EXPERIENCE PERIODS OF REDUCED VISIBILITY IN BLOWING DUST AND SAND. THESE STRONG WINDS WILL CONTINUE INTO WEDNESDAY NIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ056-061-271015- /O.CAN.KSGX.WI.Y.0010.000000T0000Z-070227T0200Z/ /O.CON.KSGX.HW.W.0005.000000T0000Z-070301T0600Z/ RIVERSIDE COUNTY MOUNTAINS-COACHELLA VALLEY- 605 PM PST MON FEB 26 2007 ...WIND ADVISORY IS CANCELLED... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST WEDNESDAY. WEST WINDS INCREASE TONIGHT TO 40 TO 50 MPH WITH GUSTS TO 60 MPH. WINDS WILL BE STRONGEST OVER THE HIGHER TERRAIN AND THROUGH THE BANNING PASS. THE COACHELLA VALLEY AREAS MAY EXPERIENCE PERIODS OF REDUCED VISIBILITY IN BLOWING DUST AND SAND. THESE STRONG WINDS WILL CONTINUE STRONG INTO WEDNESDAY NIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ RB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Feb 25, 2:34 AM PST, 4 hours 56 minutes earlier.
Area forecast discussion, Feb 25, 2:34 AM PST, 4 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 234 AM PST SUN FEB 25 2007 .SYNOPSIS... INCREASING ONSHORE FLOW WILL BRING COOLING...GUSTY WINDS IN THE MOUNTAINS AND DESERTS...AND AN INCREASE IN CLOUDINESS WEST OF THE MOUNTAINS TODAY THROUGH TUESDAY. EXPECT PATCHY DRIZZLE AT TIMES WEST OF THE MOUNTAINS TONIGHT THROUGH MONDAY NIGHT. THE BEST CHANCE FOR MEASURABLE LIGHT RAIN WILL BE ON TUESDAY AS A TROUGH OF LOW PRESSURE SWINGS THROUGH THE REGION. THEN BREEZY AT TIMES AND CONTINUED COOL THROUGH FRIDAY. SLIGHTLY WARMER BY NEXT WEEKEND. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... CLEAR SKIES THIS EARLY MORNING. BUT SATELLITE SHOWS A TROUGH STARTING TO SAG DOWN FROM THE NW...WITH A LARGE SWATH OF STRATUS BEING PULLED ALONG WITH IT. THE BROAD TROUGH WILL CAUSE 10 MB ONSHORE SURFACE FLOW AND STRONG 50 KT WEST WINDS AT 10K FEET TO PERSIST OVER SCALIF TONIGHT THROUGH WEDNESDAY. A WIND ADVISORY MAY BE NEEDED FOR THE MOUNTAINS AND DESERTS DURING THIS PERIOD. THE PERSISTENT STRONG ONSHORE FLOW WILL CAUSE A DEEP MARINE LAYER FOR MOSTLY CLOUDY SKIES THROUGH MIDWEEK...WITH PATCHY DRIZZLE WEST OF THE MOUNTAINS AT TIMES. A COUPLE OF WEAK SHORTWAVES IN THE CYCLONIC 564 WESTERLY FLOW WILL BRING A CHANCE FOR LIGHT PRECIP TUESDAY INTO WEDNESDAY. A DRIER...WEAKER 564 NW FLOW EXPECTED THU-WEEKEND FOR SLIGHTLY WARMER TEMPS AND LESS WIND AND CLOUDS. COASTAL-VALLEY TEMPS LOW 60S TODAY-MON...MID-UPPER 50S TUE-WED...60S THU-SUN. && .AVIATION... 250930Z...MOSTLY CLEAR SKIES WITH SOME HIGH CLOUDS AT TIMES TODAY. MARINE LAYER FORECAST TO DEVELOP THIS MORNING BUT NOTHING YET. SOME STRATUS OFFSHORE EARLY THIS MORNING. ONSHORE FLOW FORECAST TO INCREASE SIGNIFICANTLY BY LATE MORNING AND EXPECT STRATUS WILL BEGIN TO MOVE IN THEN OR AFTERNOON. BASES SHOULD BE AROUND 1500 FT MSL. VFR VIS WITH LOCAL MVFR THIS AFTERNOON NEAR THE COAST. STRATUS SHOULD COVER THE COASTAL BASIN BY 08Z. EXPECT STRATUS TO EVAPORATE BY 17-18Z TODAY EXCEPT SOME REMAINING NEAR THE COAST. IT WILL MOVE INLAND BY LATE AFTERNOON AND EVENING. WINDS AT 5K FT...NORTHWEST 20-25 KT...BECOMING NORTHWEST 25-35 KT AFTERNOON...THEN 20-25 KT TONIGHT THROUGH MON MORNING...THEN WEST 10-15 KT MON AFTERNOON. WINDS AT 10K FT...NORTHWEST 40-50 KT...THEN WEST 30-40 KT MON MORNING THROUGH AFTERNOON. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...NONE. PZ...NONE. && PUBLIC...MACKECHNIE AVIATION/MARINE...WHITLOW NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Feb 25, 7:30 AM PST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE SAN DIEGO CA 730 AM PST SUN FEB 25 2007 CAZ042-043-048-050-055>058-060>062-PZZ750-775-261145- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 730 AM PST SUN FEB 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST CALIFORNIA .DAY ONE...TODAY AND TONIGHT GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS TODAY THROUGH WEDNESDAY. SEE LAXNPWSGX. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG WEST WINDS IN THE MOUNTAINS AND DESERTS MONDAY THROUGH WEDNESDAY. SEE LAXNPWSGX. CHANCE OF RAIN...MOUNTAIN SNOW AND DENSE FOG TUESDAY INTO WEDNESDAY CREATING HAZARDOUS TRAVEL CONDITIONS IN THE HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. JAD
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.